CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Recent Advances in Computation and Combinatorial Optimization 期刊论文
ALGORITHMICA, 2010, 卷号: 56, 期号: 3, 页码: 281-282
Authors:  Hu, Xiaodong;  Wang, Jie
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Approximation Algorithms for Soft-Capacitated Facility Location in Capacitated Network Design 期刊论文
ALGORITHMICA, 2009, 卷号: 53, 期号: 3, 页码: 263-297
Authors:  Chen, Xujin;  Chen, Bo
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Facility location  Network design  Soft capacity  Approximation algorithm  Performance guarantee  
A linear-time approximation scheme for maximum weight triangulation of convex polygons 期刊论文
ALGORITHMICA, 2004, 卷号: 40, 期号: 3, 页码: 161-172
Authors:  Qian, JB;  Wang, CA
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
algorithm  approximation scheme  convex polygon  maximum weight triangulation  
Minimum k arborescences with bandwidth constraints 期刊论文
ALGORITHMICA, 2004, 卷号: 38, 期号: 4, 页码: 529-537
Authors:  Cai, MC;  Deng, XT;  Wang, LS
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
digraph  arborescence  matroid  polymatroid  polymatroid intersection  maximum flow  algorithm and complexity  
An O(n log n) average time algorithm for computing the shortest network under a given topology 期刊论文
ALGORITHMICA, 1999, 卷号: 23, 期号: 4, 页码: 354-362
Authors:  Xue, G;  Du, DZ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
analysis of algorithms  Steiner minimum trees  shortest network under a given topology  
ON GREEDY HEURISTICS FOR STEINER MINIMUM TREES 期刊论文
ALGORITHMICA, 1995, 卷号: 13, 期号: 4, 页码: 381-386
Authors:  DU, DZ
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
STEINER TREES  GREED HEURISTIC  
ON STEINER MINIMAL-TREES WITH LP DISTANCE 期刊论文
ALGORITHMICA, 1992, 卷号: 7, 期号: 2-3, 页码: 179-191
Authors:  LIU, ZC;  DU, DZ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
STEINER TREES  SPANNING TREES  STEINER RATIO  LP DISTANCE  BOUNDS  
A PROOF OF THE GILBERT-POLLAK CONJECTURE ON THE STEINER RATIO 期刊论文
ALGORITHMICA, 1992, 卷号: 7, 期号: 2-3, 页码: 121-135
Authors:  DU, DZ;  HWANG, FK
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
STEINER TREES  SPANNING TREES  STEINER RATIO  CONVEXITY  HEXAGONAL TREES